# SDR IPXA2017042316400

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 71,490 hours, 14,284 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240152505
- Part serial: UP50282
- Condition: Broken
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR 3 FAULT, LEVEL ONE MESSAGE DURING DESCENT.  TROUBLESHOOTING PERFORMED IAW FIM 26-11-00-810-812, REV 86.  FOUND LOWER FIRE DETECTOR TURBINE BROKEN.  LOWER FIRE DETECTOR TURBINE CHANGED IAW AMM 26-11-03 REV 88.
